# SDR P5CA9701689

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747238B
- Aircraft serial: 21575
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED HOLD OPEN ROD ON FWD LWR PANEL OF NR 2 ENG LT FAN COWL.  REPAIRED IAW ROHR LETTER MEM 97-0866.  HOT BOND IAW SRM  51-40-06.
